# SDR ASAA2013121812307

- Difficulty date: December 18, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 63,208 hours, 35,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65176859
- Condition: Damaged
- Location: Bs 348.2-351.2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB AFT OF L1 DOOR IS DAMAGED.  ACFT GROUNDED.  DISSASSEMBLED SHEAR WEB AFT OF L2 DOOR, FABBED NEW WEB, RE-ASSEMBLED SHEAR WEB IAW SRM 51-40-02-0G-0, 4-51-30-01-0G-0, NR 8.
